Table of Contents
International Journal of Analysis
Volume 2013, Article ID 328032, 11 pages
http://dx.doi.org/10.1155/2013/328032
Research Article

General-Appell Polynomials within the Context of Monomiality Principle

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 22 September 2012; Accepted 6 December 2012

Academic Editor: Jacques Liandrat

Copyright © 2013 Subuhi Khan and Nusrat Raza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Appell, “Sur une classe de polynômes,” Annales Scientifiques de l'École Normale Supérieure, vol. 9, pp. 119–144, 1880. View at Google Scholar
  2. S. Roman, The Umbral Calculus, vol. 111 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1984.
  3. E. D. Rainville, Special Functions, Macmillan, New York, NY, USA, 1960, reprinted by Chelsea, Bronx, NY, USA, 1971.
  4. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. III, McGraw-Hill, New York, NY, USA, 1955.
  5. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. II, McGraw-Hill, New York, NY, USA, 1953.
  6. G. Bretti, P. Natalini, and P. E. Ricci, “Generalizations of the Bernoulli and Appell polynomials,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 613–623, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Q.-M. Luo and H. M. Srivastava, “Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 290–302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. M. Apostol, “On the Lerch zeta function,” Pacific Journal of Mathematics, vol. 1, pp. 161–167, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q.-M. Luo, “Apostol-Euler polynomials of higher order and Gaussian hypergeometric functions,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 917–925, 2006. View at Google Scholar · View at Zentralblatt MATH
  10. K. Douak, “The relation of the d-orthogonal polynomials to the Appell polynomials,” Journal of Computational and Applied Mathematics, vol. 70, no. 2, pp. 279–295, 1996. View at Publisher · View at Google Scholar
  11. L. C. Andrews, Special Functions for Engineers and Applied Mathematicians, Macmillan, New York, NY, USA, 1985. View at Zentralblatt MATH
  12. G. Dattoli, S. Lorenzutta, and D. Sacchetti, “Integral representations of new families of polynomials,” Italian Journal of Pure and Applied Mathematics, no. 15, pp. 19–28, 2004. View at Google Scholar
  13. W. Magnus, F. Oberhettinger, and R. P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, vol. 52 of Die Grundlehren der mathematischen Wissenschaften, Springer, New York, NY, USA, 3rd edition, 1966.
  14. G. Dattoli, M. Migliorati, and H. M. Srivastava, “Sheffer polynomials, monomiality principle, algebraic methods and the theory of classical polynomials,” Mathematical and Computer Modelling, vol. 45, no. 9-10, pp. 1033–1041, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. F. Steffensen, “The poweroid, an extension of the mathematical notion of power,” Acta Mathematica, vol. 73, pp. 333–366, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. Dattoli, “Hermite-Bessel and Laguerre-Bessel functions: a by-product of the monomiality principle,” in Advanced Special Functions and Applications (Melfi, 1999), vol. 1 of Proc. Melfi Sch. Adv. Top. Math. Phys., pp. 147–164, Aracne, Rome, Italy, 2000. View at Google Scholar · View at Zentralblatt MATH
  17. G. Bretti, C. Cesarano, and P. E. Ricci, “Laguerre-type exponentials and generalized Appell polynomials,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 833–839, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. P. Appell and J. Kampé de Fériet, Fonctions Hypergéométriques et Hypersphériques: Polynômes d' Hermite, Gauthier-Villars, Paris, France, 1926.
  19. H. W. Gould and A. T. Hopper, “Operational formulas connected with two generalizations of Hermite polynomials,” Duke Mathematical Journal, vol. 29, pp. 51–63, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Khan, G. Yasmin, R. Khan, and N. A. M. Hassan, “Hermite-based Appell polynomials: properties and applications,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 756–764, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. Dattoli, C. Cesarano, and S. Lorenzutta, “Bernoulli numbers and polynomials from a more general point of view,” Rendiconti di Matematica e delle sue Applicazioni, vol. 22, pp. 193–202, 2002. View at Google Scholar · View at Zentralblatt MATH
  22. G. Dattoli, S. Lorenzutta, and C. Cesarano, “Finite sums and generalized forms of Bernoulli polynomials,” Rendiconti di Matematica e delle sue Applicazioni, vol. 19, no. 3, pp. 385–391, 1999. View at Google Scholar · View at Zentralblatt MATH